# SDR CO1Y200800001

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: General aviation
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N725BC
- Make and model: Doug MD-11F
- Aircraft serial: 48503
- Aircraft time: 53,001 hours, 10,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LT MLG AND DOORS, FOUND BOLTS LOWER AND UPPER WITH PLI LOOSE ON LT FRAME SUPPORT.
